MAUDE Adverse Event Report: MAKO SURGICAL CORP. IMPACTOR-ONLAY INSERT; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. IMPACTOR-ONLAY INSERT; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 160405
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
Bad condition.Case type: pka.Update: "the surgeon noticed the tip of the impactor was chipped/chipping.She asked that it be replaced".
 
Additional Manufacturer Narrative
H1 type of reportable event initial mistakenly reported as serious injury, correcting to malfunction.An event regarding damage involving a mako impactor was reported.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Conclusion: no product was returned for evaluation.The device was discovered prior to medical procedure.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance.No further investigation is required at this time.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description

Brand Name
IMPACTOR-ONLAY INSERT
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8934921
Report Number3005985723-2019-00602
Device Sequence Number617800
Product Code NPJ
UDI-Device Identifier00848486003203
UDI-Public00848486003203
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number160405
Device Lot Number12080111
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;